Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
QuaXum

My Accutane Log

Recommended Posts

Day 1

OK, decided to post this cuz my eyes felt real dry on the first night.

I've got a really bad disturbance from my slp. Halfway thru-out, i was rudely awaken by the painfulness of my really dry eyes. Applied some eye drops, seems to be working well. It almost felt like my eyes were going without tears!

Oh Yah btw. I'm on oratane? 30mg only in the mornings after food. Just started the course today. Doctor only gave me 1 mth's supply, & told me to come back for another check up in another mth's time. Not yet experiencing dry lips yet, even if they really happen, i'll have my lip bum around with me ;)

Link to comment
Share on other sites

Day 5

Starting to experience some dry lips & flaking of the skin after i have my shower & wash my face. Also i see alot of white heads on my pimples. Is the the IB? But still, my skin still gets oily after like 2 hrs or so. Is this normal for the initial stage of the medicine? Oratane/Accutane/Isotrention users can pls enlighten me on this? Thanks :) On 30mg after food in the mornings only.

Oh Yah. One more thing, Should i exercise anot? Because i love to jog & do some weights, Is it advisable to do so? And also, I do need to be in the sun for a certain period of time, would this affect too? What are the effects i will see if i expose myself too much to the sun?

Link to comment
Share on other sites

Hello Quaxum,

Nice you're starting on tane. It's normal to experience some dryness and flaking. Whiteheads can surface in the first few weeks. Some call this the IB, others the tane purging your pores. Don't be alarmed by this. Oilyness will decrease in the first 14/20 days. Good luck mate :)

Link to comment
Share on other sites

Day 7

Today have been real bad, my nose bleeds are becoming more intense, is this normal? Is there anything i can do to stop the nose bleeds? Seems like evertime i pick my nose it bleeds. But if i don't pick, it feels uncomfortable.

As for the other side effects, nothing much. acne seems to have become smaller, but still visible. Skin becomes flaky & dry, Should i moisturize? Or should i leave it as it is? Scalp seems to become a little itchy too. Normal? But no hair loss so far. Oil on my T-Zone seems to have slowed down reproducing too. Looks like the tane is working.

Oh yah, one more thing, would like to know what will alcohol do? Cuz i drank some beer yesterday night. Would this affect the effect of tane? Pls help :confused:

Link to comment
Share on other sites

Day 9

It seems like lots of dry skin around my face. Things also seems to fall off more easily. Pimples dry up, whiteheads drop when i wash my face. Lots of red marks on my face. Minor scars are visible too. Still have some breakouts but overall everything seems to be improving! :dance:

Link to comment
Share on other sites

hey quaxum,

that's great that you're doing so well already! maybe you'll get to dodge the much dreaded inital breakout.... *crossing my fingers for you*. i should be starting accutane tomorrow after my derm appt, so i cant speak from experience, but from what i've been researching here is how i would answer your questions from day 7:

as for nosebleeds, keeping things moist would help. nasal sprays, vaseline/ky jelly (applied w/ a q-tip), drink tons of water (this should help with all the side effects), maybe start taking some vitamin e everyday for internal dryness

yeah make sure to moisturize as soon as your skin gets dry... it could get a lot worse in the course of days!

it's normal for your scalp to get itchy and dry, just use some dandruff shampoo and it should help

i think you can drink a little bit when you're on tane, but accutane is already really taxing on the liver so try to avoid alcohol if you can. however i don't think that it necessarily avoids the effectiveness.

let me know how all that works out for you!

Link to comment
Share on other sites

hey quaxum,

that's great that you're doing so well already! maybe you'll get to dodge the much dreaded inital breakout.... *crossing my fingers for you*. i should be starting accutane tomorrow after my derm appt, so i cant speak from experience, but from what i've been researching here is how i would answer your questions from day 7:

as for nosebleeds, keeping things moist would help. nasal sprays, vaseline/ky jelly (applied w/ a q-tip), drink tons of water (this should help with all the side effects), maybe start taking some vitamin e everyday for internal dryness

yeah make sure to moisturize as soon as your skin gets dry... it could get a lot worse in the course of days!

it's normal for your scalp to get itchy and dry, just use some dandruff shampoo and it should help

i think you can drink a little bit when you're on tane, but accutane is already really taxing on the liver so try to avoid alcohol if you can. however i don't think that it necessarily avoids the effectiveness.

let me know how all that works out for you!

Link to comment
Share on other sites

Day 13

Here's an update, I just finish my shift duty. Had my bath and breakfast, then popped another 30mg as usual. :whistle:

Left side of my face seems to be healing faster then my right, seems like the bumps on my cheeks have flattened. But now i see scars :(.

Oil has also been quite an improvement. :dance: I've noticed that at the end of the day, my skin does not produce as much as what i used to get. :)

Lips are now uber uber dry. I cannot go without my lip bum now.

Itchy scalp still persists, but nothing serious. And i also don't see any kind of hairloss.

Did some workout the day before yesterday, didn't affect me much. No joint pains or whatsoever. Seems like exercising will do more good. :clap:

As usual, feeling really tired. Didn't do much on duty yesterday, but felt tired by 10pm at night.

Alrighty folkes, that's all for it today, will upload some pics soon when i'm a little more free.

Take care to those who are on accutane! :pray:

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×